# SDR C2XA04BT107

- Difficulty date: October 10, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 6,207 hours, 4,865 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG BURNING SMELL OF OIL IN COCKPIT DURING ENTIRE FLIGHT.  RAN ENGINES AND APU AND COULD NOT DUPLICATE ITEM.
